Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Number theory")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6778

  • Page / 272
Export

Selection :

  • and

New Perfect Gaussian Integer Sequences of Period pqMA, Xiuwen; WEN, Qiaoyan; ZHANG, Jie et al.IEICE transactions on fundamentals of electronics, communications and computer science. 2013, Vol 96, Num 11, pp 2290-2293, issn 0916-8508, 4 p.Article

PSL(2, 7) septimic fields with a power basisLAVALLEE, Melisa J; SPEARMAN, Blair K; QIDUAN YANG et al.Journal de théorie des nombres de Bordeaux. 2012, Vol 24, Num 2, pp 369-375, issn 1246-7405, 7 p.Article

Flows of Mellin transforms with periodic integratorHILBERDINK, Titus.Journal de théorie des nombres de Bordeaux. 2011, Vol 23, Num 2, pp 455-469, issn 1246-7405, 15 p.Article

Small generators of function fieldsWIDMER, Martin.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 3, pp 747-753, issn 1246-7405, 7 p.Article

Fractions de Bernoulli-Carlitz et opérateurs q-ZetaCHAPOTON, Frédéric.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 3, pp 575-581, issn 1246-7405, 7 p.Article

A q-analogue of Zhang's binomial coefficient identitiesGUO, Victor J. W; LIN, Ying-Jie; YAN LIU et al.Discrete mathematics. 2009, Vol 309, Num 20, pp 5913-5919, issn 0012-365X, 7 p.Article

Faulhaber's theorem on power sumsCHEN, William Y. C; FU, Amy M; ZHANG, Iris F et al.Discrete mathematics. 2009, Vol 309, Num 10, pp 2974-2981, issn 0012-365X, 8 p.Article

On the symmetry of Welch-and Golomb-constructed Costas arraysDRAKAKIS, Konstantinos; GOW, Rod; O'CARROLL, Liam et al.Discrete mathematics. 2009, Vol 309, Num 8, pp 2559-2563, issn 0012-365X, 5 p.Article

PERMUTATION BINOMIALS OVER FINITE FIELDSMASUDA, Ariane M; ZIEVE, Michael E.Transactions of the American Mathematical Society. 2009, Vol 361, Num 8, pp 4169-4180, issn 0002-9947, 12 p.Article

Sparse codes of harmonic natural sounds and their modulatory interactionsTERASHIMA, Hiroki; HOSOYA, Haruo.Network (Bristol. Print). 2009, Vol 20, Num 4, pp 253-267, issn 0954-898X, 15 p.Article

Kloosterman sums for prime powers in P-adic fieldsGURAK, Stanley J.Journal de théorie des nombres de Bordeaux. 2009, Vol 21, Num 1, pp 175-201, issn 1246-7405, 27 p.Conference Paper

Congruences involving Bernoulli polynomialsSUN, Zhi-Hong.Discrete mathematics. 2008, Vol 308, Num 1, pp 71-112, issn 0012-365X, 42 p.Article

The distribution of the domination number of class cover catch digraphs for non-uniform one-dimensional dataCEYHAN, Elvan.Discrete mathematics. 2008, Vol 308, Num 23, pp 5376-5393, issn 0012-365X, 18 p.Article

Almost powers in the Lucas sequenceBUGEAUD, Yann; LUCA, Florian; MIGNOTTE, Maurice et al.Journal de théorie des nombres de Bordeaux. 2008, Vol 20, Num 3, pp 555-600, issn 1246-7405, 46 p.Article

Sur les pro-p-extensions à ramification restreinte au-dessus de la Zp-extension cyclotomique d'un corps de nombresSALLE, Landry.Journal de théorie des nombres de Bordeaux. 2008, Vol 20, Num 2, pp 485-523, issn 1246-7405, 39 p.Article

A double large prime variation for small genus hyperelliptic index calculusGAUDRY, P; THOME, E; THERIAULT, N et al.Mathematics of computation. 2007, Vol 76, Num 257, pp 475-492, issn 0025-5718, 18 p.Article

A generalization of a classical zero-sum problemLUCA, Florian.Discrete mathematics. 2007, Vol 307, Num 13, pp 1672-1678, issn 0012-365X, 7 p.Article

Central critical values of modular L-functions and coefficients of half-integral weight modular forms modulo ℓAHLGREN, Scott; BOYLAN, Matthew.American journal of mathematics (Print). 2007, Vol 129, Num 2, pp 429-454, issn 0002-9327, 26 p.Article

Class invariants for quartic CM fieldsGOREN, Eyal Z; LAUTER, Kristin E.Annales de l'Institut Fourier. 2007, Vol 57, Num 2, pp 457-480, issn 0373-0956, 24 p.Article

Efficient computation of root numbers and class numbers of parametrized families of real abelian number fieldsLOUBOUTIN, Stéphane R.Mathematics of computation. 2007, Vol 76, Num 257, pp 455-473, issn 0025-5718, 19 p.Article

On irregular prime power divisors of the bernoulli numbersKELLNER, Bernd C.Mathematics of computation. 2007, Vol 76, Num 257, pp 405-441, issn 0025-5718, 37 p.Article

On p-adic q-l-functions and sums of powersKIM, Taekyun.Journal of mathematical analysis and applications. 2007, Vol 329, Num 2, pp 1472-1481, issn 0022-247X, 10 p.Article

Sign changes of hecke eigenvalues of siegel cusp forms of genus twoKOHNEN, Winfried.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 4, pp 997-999, issn 0002-9939, 3 p.Article

Weighted trigonometric sums over a half-periodCHAN, O-Yeat.Advances in applied mathematics (Print). 2007, Vol 38, Num 4, pp 482-504, issn 0196-8858, 23 p.Article

The class number one problem for the normal CM-fields of degree 32PARK, Sun-Mi; YANG, Hee-Sun; KWON, Soun-Hi et al.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 5057-5089, issn 0002-9947, 33 p.Article

  • Page / 272